# SDR AT9900922

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 79
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT AVBORNE IN MIAMI FL, FOUND DENT TO HAVE A CRACK AT LEFT FUSELAGE BS 79 LONGERON 20 LEFT.  INSTALLED DOUBLER IAW DC9 SRM 53-04 FIG 38.
